# SDR AALA990912

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Tripped
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AND FORWARD PART OF AIRCRAFT STAYS ILLUMINATED IN ARMED POSITION.  RESET EMERGENCY EXIT FLOOR PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
